# SDR ASAA2017082321701

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,219 hours, 12,454 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED DURING POWER TRANSFER ON GROUND.  ACFT GROUNDED. PERFORMED FIM 24-31-801. SPCU 1 INOPERATIVE FAULT APPEARED AND CLEARED DURING BITE TEST. INTERMITTENT FAULT.
